# SDR AWXA0002019

- Difficulty date: July 7, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65C80735182
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER CORNER FRAME CRACKED AT AFT LOWER STOP FITTING.  REMOVED AND REPLACED LOWER AFT CORNER FRAME AT FWD CARGO DOOR IAW EO 52-31-04.
